# SDR AALA20120828010

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 52,081 hours, 17,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR, UPPER HINGE CUTOUT IS CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 52-10-02-2R 1 AND EA COMP 52-025737.
